Aa
A
A
Close
Avatar_universal
SCARED Help doc
Hi people,nurses,and doc last two days ago i found out i have chlamydia and i took the 4 red pills asap and im having discharge and its like lite pink and looks like watery light pink and so i put a pad on is that okay or i could still get it help me plzz
Cancel
2 Answers
Page 1 of 1
Avatar_universal
That is fine, medication will often cause the body to expell the bacteria.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Thank u so much
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
SCARED Help doc
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar_m_tn
Blank
Fleetwood20
Avatar_m_tn
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
Dallasfan
4851940_tn?1385441629
Blank
jemma116
United Kingdom